Tsukuba Journal of Mathematics

On a type of real hypersurfaces in complex projective space

Christos Baikoussis and David E. Blair

Full-text: Open access

Abstract

We give a classification of real hypersurfaces in complex projective space under assumptions that the structure vector $\xi$ is principal, the focal map has constant rank and that $\nabla_{\xi}C=0$, where $C$ is the Weyl conformal curvature tensor of the real hypersurface.

Article information

Source
Tsukuba J. Math., Volume 20, Number 2 (1996), 505-515.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163098

Digital Object Identifier
doi:10.21099/tkbjm/1496163098

Mathematical Reviews number (MathSciNet)
MR1422637

Zentralblatt MATH identifier
0906.53014

Citation

Baikoussis, Christos; Blair, David E. On a type of real hypersurfaces in complex projective space. Tsukuba J. Math. 20 (1996), no. 2, 505--515. doi:10.21099/tkbjm/1496163098. https://projecteuclid.org/euclid.tkbjm/1496163098


Export citation